MathSciNet Relay Station
MathSciNet bibliographic data
MR480620 (58 #776) 16A28 (16A42)
Rowen, Louis Halle; Schild, Uri A scalar expression for matrices with symplectic involution. Math. Comp. 32 (1978), no. 142, 607–613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement